Home > Weekly Schedule > This Week in the Houses of the...

This Week in the Houses of the Oireachtas 13 - 16 December 2016

See also: Order Papers | Dáil Order of Business| Committee Schedule
Oireachtas TV Schedule | Live Webcasts
 

Last updated Wednesday 15 December 2016 at  12.28

The start times indicated in this schedule are based, in part, on the expected end time of preceding items of business. In the event items of business conclude earlier or later than expected, the start times for subsequent business may be affected.


Tuesday 13 December 2016


Dáil Éireann

2.00 p.m.  Leaders’ Questions (FF, SF, LAB, I4C)  (32 mins)
SO 34 (if any)

2.32 p.m.   Order of Business (30 mins)
Motion re. Committee on the Future of Healthcare (without debate)

3.02 p.m.  Taoiseach’s Questions (45 mins)

3.47 p.m.  P.Q.s: Oral - Minister for Defence (90 mins)

5.17 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

6.05 p.m. Government Business:  (115 mins)
Courts Bill 2016 - Order for Report, Report and Final Stages (Department of Justice and Equality)
Road Traffic Bill 2016 - [Seanad] Order for Report, Report and Final Stages (Department of Transport, Tourism and Sport)

8.00 p.m. Private Members Business (Fianna Fáil): (120 mins)
Motion re. Flooding

10.00 p.m. Dáil adjourns


Seanad Éireann

2.30 p.m. Commencement Matters

3.30 p.m. Order of Business

4.45 p.m. Social Welfare Bill 2016 – Report and Final Stages (Minister for Social Protection)


Committee Meetings

Future Funding of Domestic Water Services (Joint) CR4, LH 2000 1.30 p.m.
AGENDA: Report on the Future Funding of Domestic Public Water Services [Mr. Kevin Duffy, Expert Commission on Domestic Public Water Services]

Housing, Planning, Community and Local Government (Select) CR2 and CR1 2.15 p.m.
AGENDA: Planning and Development (Housing) and Residential Tenancies Bill 2016 [Minister for Housing, Planning, Community and Local Government]
Session A: 2.15 p.m. in CR2
Session B: 5.30 p.m. CR 1

Finance, Public Expenditure and Reform, and Taoiseach (Joint) CR1, LH 2000 2.30 p.m.
AGENDA: Further Scrutiny of EU Legislative Proposals: COM(2016)683, COM(2016)685, COM(2016)686; and COM(2016)687 - Corporate Tax Reform Package including the Common Consolidated Corporate Tax Base (CCCTB) (resumed) [Ms. Cora O'Brien, Policy Director, Irish Tax Institute and Mr. Seamus Coffey, Lecturer in Economics, University College Cork]

Agriculture, Food and the Marine (Joint) CR2, LH 2000 4 p.m.
AGENDA: Impact of the UK Referendum on membership of the European Union on the Irish agri-foods and fisheries sectors
(i) [Representatives from the Irish Farmers' Association, Irish Creamery Milk Supplier Association, Macra na Feirme and Irish Cattle & Sheep Farmers' Association]
(ii) [Mr. Jim Power, Economist]

Members' Interests of Dáil Éireann CR3, LH 2000 4 p.m.
AGENDA: Private Meeting

An Ghaeilge, An Ghaeltacht agus na nOileán (Comh) CR4, LH 2000 5 p.m.
AGENDA: Soláthar Oideachais sa Ghaeltacht agus an Polasaí don Oideachas Gaeltachta 2017 – 2022 [Oifigigh ón Roinn Oideachais agus Scileanna]

Budgetary Oversight CR3, LH 2000 5 p.m.
AGENDA: The Fiscal Assessment Report [Representatives from the Irish Fiscal Advisory Council (IFAC)]


Wednesday 14 December 2016


Dáil Éireann

11.00 a.m.  Government Business

Motion re. Horse and Greyhound Statutory Instrument (back from Committee) (Department of Agriculture, Food and the Marine)
Statute Law Revision Bill 2016 - [Seanad] Order for Report, Report and Final Stages (Department of Public Expenditure and Reform)

12.00 p.m.  Leaders’ Questions (FF, SF, I4C, SD-GP) (32 mins)
SO 34 (if any)

12.32 p.m.  Questions on Promised Legislation (15 mins)

12.47 p.m.  Taoiseach’s Questions (45 mins)

1.32 p.m.  Government Business (85 mins)
Pre-European Council Statements

2.57 p.m.  P.Q.s: Oral - Minister for Children and Youth Affairs (90 mins)

4.27 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

5.15 p.m.  SOS

5.45 p.m.  Private Members Business (Labour): (120 mins)
Broadcasting (Amendment) Bill 2016 – Second Stage

7.45 p.m.  Government Business (135 mins)
Statute Law Revision Bill 2016 [Seanad] Report and Final Stages resumed (Department of Public Expenditure and Reform)
Appropriation Bill 2016  - All Stages (to conclude within 1 hour 40 minutes) (Department of Public Expenditure and Reform)
Courts Bill 2016 -  Report and Final Stage (resumed if not previously concluded) (Department of Justice and Equality)
Road Traffic Bill 2016 [Seanad] - Order for Report, Report and Final Stage (resumed if not previously concluded) (Department of Transport, Tourism and Sport)
Planning and Development (Amendment) Bill 2016 - (Second Stage resumed) (Department of Housing, Planning, Community and Local Government)

10.00 p.m.  Dáil Adjourns


Seanad Éireann

10.30 a.m. Commencement Matters

11.30 a.m.  Order of Business

12.45 p.m. Finance Bill 2016 – Report and Final Stages [Department of Finance]

2.30 p.m.  Motion regarding Horse and Greyhound Racing Fund Regulations 2016 – Back from Committee (Department of Agriculture, Food and the Marine)

3.00 p.m.  Knowledge Development Box (Certification of Inventions) Bill 2016 – Committee Stage (Minister for Jobs Enterprise and Innovation)

4.30 p.m. Private Members Business
Registration of Wills Bill 2016 – Second Stage (Senators Terry Leyden, Catherine Ardagh, Lorraine Clifford-Lee)

6.30 p.m. Seanad Adjourns


Committee Meetings 


Justice and Equality (Joint) CR2, LH 2000 9 a.m.
AGENDA: (i) Pre-Legislative Scrutiny on the General Scheme of the Equality/Disability (Miscellaneous Provisions) Bill; and
(ii) Immigration and Refugee Crisis
[Minister of State at the Department of Justice and Equality].

Transport, Tourism and Sport (Joint) CR4, LH 2000 9.30 a.m.
AGENDA: Private Meeting

Children and Youth Affairs (Joint) CR1, LH 2000 10 a.m.
AGENDA: Private Meeting

Public Accounts CR3, LH 2000
(a) 10 a.m.
(b) 11.30 a.m. (P)
AGENDA: NAMA’s policy regarding the retention of contemporaneous notes in relation to the preparation of Board minutes [Officials from NAMA]

Health (Joint) CR3, LH 2000 1.30 p.m.
AGENDA: Session A: 1.30 p.m. Pre-Legislative Scrutiny on the General Scheme of the Health Information and Patient Safety Bill [Officials from the Department of Health]; and
Session B: 3 p.m. Pre-Legislative Scrutiny on the General Scheme of the Health Information and Patient Safety Bill [Representatives from the Health Information and Quality Authority; and the Office of the Data Protection Commissioner]

Public Petitions (Joint) CR1, LH 2000 1.30 p.m.
AGENDA: Public Petitions received

Finance, Public Expenditure and Reform, and Taoiseach (Joint) CR2, LH 2000 2 p.m.
AGENDA: Private Meeting

Arts, Heritage, Regional, Rural and Gaeltacht Affairs (Joint) CR4, LH 2000 2.15 p.m.
AGENDA: An tSeirbhís Fharantóireachta go hInis Mór [Ionadaí Comhairle Contae na Gaillimhe agus Comhar na nOileán Teo]
Inis Mór Ferry Service [Representatives from Galway County Council agus Comhar na nOileán Teo]

Dáil Reform (Sub) Room 2 (off the Main Hall), Leinster House 1.30 p.m.
AGENDA: Private Meeting

Dáil Procedure Room 2 (off the Main Hall), Leinster House 6.30 p.m.
AGENDA: Private Meeting


Thursday 15 December 2016


Dáil Éireann

12.00 p.m.  Leaders’ Questions (FF, SF, AAA-PBP, RIG) (32 mins)
SO 34 (if any)

12.32 p.m.  Questions on Promised Legislation (15 mins)
Motion re. Presentation and Circulation of 2017 Revised Estimates (without debate) (Department of Public Expenditure and Reform)
Motion re. Changes to Standing Orders (without debate)
Motion re. Report of the Joint Committee on Finance, Public Expenditure and Reform, and Taoiseach on the Proposals for a Council Directive on a Common Consolidated Corporate Tax Base and for a Council Directive on a Common Corporate Tax Base (without debate)

12.47 p.m.  Weekly divisions (43 minutes)

1.30 p.m. Government Business (230 mins)
Road Traffic Bill 2016 [Seanad] -  Report and Final Stages (resumed, if not previously concluded) (Department of Transport, Tourism and Sport)
Planning and Development (Housing) and Residential Tenancies Bill 2016 [Seanad] -  Order for Report, Report and Final Stages (Department of Housing, Planning, Community and Local Government) (to adjourn at 10.00 pm if not previously concluded)

10.00 p.m.  Dáil Adjourns


Seanad Éireann 

10.30 a.m.  Commencement Matters

11.30 a.m  Order of Business  
Motion regarding the arrangements for the sitting of the House on Tuesday 20th December (without debate)

Motion regarding a reasoned opinion on Proposals for a Council Directive on a Common Consolidated Corporate Tax Base (CCCTB) - COM(2016)683 and for a Council Directive on a Common Corporate Tax Base - COM(2016)685 - without debate (Joint Committee on Finance, Public Expenditure and Reform, and Taoiseach)

1.30 p.m Health Insurance (Amendment) Bill 2016 – Committee and Remaining Stages (to conclude within 60 minutes) (Minister for Health)   
Statements on Be Winter Ready Campaign (to conclude within 75 minutes) (Department of Defence)
Appropriation Bill 2016 - All Stages (to conclude within 45 minutes) (Department of Public Expenditure and Reform)
Courts Bill 2016 – Second Stage (Department of Justice and Equality)


Committee Meetings 

Foreign Affairs and Trade, and Defence (Joint) CR1, LH 2000 10 a.m.
AGENDA: Private Meeting

Social Protection (Joint) CR4, LH 2000 10 a.m.
AGENDA: Overview of pensions [Officials from the Department of Social Protection]

Dáil Business Room 2 (off the Main Hall), Leinster House 11 a.m.
AGENDA: Private Meeting

Arts, Heritage, Regional, Rural and Gaeltacht Affairs (Joint) CR4, LH 2000 2.15 p.m.
AGENDA: (i) An tSeirbhís Fharantóireachta go hInis Mór, Contae na Gaillimhe; (ii) Staid agus cúraimí Chomhar na nOileán; (iii) Comhpháirtíocht Forbartha Iarthar Chorcaí; (iv) Ionad Mháire Mhic Róibín mar atá molta do Bhéal an Átha, Co Mhaigh Eo ; (v) An buiséad i 2017 i gcomhair an Ghaeilge agus maoiniú i gcomhair Fhoras na Gaeilge agus Údarás na Gaeltachta  [Heather Humphreys TD Uasal, Aire Ealaíon, Oidhreachta, Gnóthaí Réigiúnacha, Tuaithe agus Gaeltachta agus Seán Kyne TD Uasal, Aire Gnóthaí Gaeltachta agus Acmhainní Nádúrtha agus an Comhchoiste um Ealaíona, Oidhreacht, Gnóthaí Tuaithe agus Gaeltachta]

(i) The ferry service to Inis Mór, Contae na Gaillimhe; (ii) The status and responsibilities of Comhar na nOileán; (iii) The West Cork Development Partnership; (iv) The proposed Mary Robinson Centre in Ballina, Co Mayo; (v) The 2017 budget for the Irish language including funding for Foras na Gaeilge and Údarás na Gaeltachta [Ms Heather Humphreys TD, Minister for Arts, Heritage, Regional, Rural and Gaeltacht Affairs and Mr Seán Kyne TD, Minister for Gaeltacht Affairs and Natural Resources to meet with the Joint Committee on Arts, Heritage, Regional, Rural and Gaeltacht Affairs]

Jobs, Enterprise and Innovation (Joint) CR1, LH 2000 2 p.m.
AGENDA: (i) Engagement with Mr. Martin Sisk, Chairperson Designate, the Irish Auditing and Accounting Supervisory Authority
(ii) The likely economic impact of Brexit with particular emphasis on jobs and enterprise and the steps being taken to mitigate these risks (resumed) [Minister for Jobs, Enterprise and Innovation; Minister of State for Employment and Small Business; and Minister of State for Training and Skills]

Implementation of the Good Friday Agreement (Joint) CR2, LH 2000 2.15 p.m.
AGENDA: The Implications of Brexit for the Good Friday Agreement and its Institutions (resumed) [Dr. Conor Patterson, Chief Executive, Newry and Mourne Co-Operative and Enterprise Agency; Mr. Peter Conway, CEO, Warrenpoint Harbour; and Mr. Michael Blaney, Managing Director, Autoline Insurance Group]

Education and Skills (Joint) CR3, LH 2000 2.30 p.m.
AGENDA: Education (Admission to Schools) Bill 2016 [Representatives from Atheist Ireland, Gaeloideachas, Education Equality, Educate Together, Catholic Primary Schools Management Association, Education and Training Boards Ireland, Church of Ireland, EQUATE and NABMSE]


Friday 16 December 2016


Dáil Éireann

10.00 a.m. P.Q.s: Oral - Minister for Justice and Equality (90 mins)

11.30 a.m.  Topical Issues (48 mins)

12.18 p.m.  Committee Report/PMB (120 mins)
Health (Pricing and Supply of Medical Goods) (Amendment) Bill 2016

2.18 p.m. Government Business
Planning and Development (Housing) and Residential Tenancies Bill 2016 [Seanad]  - Report and Final Stages resumed if not previously concluded (Department of Housing, Planning, Community and Local Government)

 


 

Bills Scheduled for Consideration this Week

Dáil

Dáil Tuesday
Courts Bill 2016
Road Traffic Bill 2016 

Dáil Wednesday
Statute Law Revision Bill 2016
Appropriation Bill 2016
Courts Bill 2016
Road Traffic Bill 2016
Planning and Development (Amendment) Bill 2016

Dáil Thursday
Planning and Development (Housing) and Residential Tenancies Bill 2016
Road Traffic Bill 2016

 

Seanad

Seanad Tuesday
Social Welfare Bill 2016

Seanad Wednesday
 Finance Bill 2016
Knowledge Development Box (Certification of Inventions) Bill 2016

Seanad Thursday
Health Insurance (Amendment) Bill 2016
Appropriation Bill 2016
Courts Bill 2016

Committees

Committees Tuesday
Planning and Development (Housing) and Residential Tenancies Bill 2016 

Committees Wednesday

Committees Thursday
Education (Admission to Schools) Bill 2016


Gliogáil ar na naisc a thugtar chun rochtain a fháil ar dhoiciméid nó chun faisnéis a fháil maidir le Coistí sonracha

Click on the links provided to access documents or obtain information on specific Committees

Liostáil Shealadach Billí lena mBreithniú i Roghchoistí Dála / Provisional Listing of Bills for Dáil Select Committee Consideration

**Week commencing 19 December 2016
No Bills Scheduled

**Week commencing 26 December 2016
No Bills Scheduled

Report Launch

Report on Garda Oversight and Accountability
Joint Committee on Justice and Equality Audio Visual Room, LH2000 onThursday 15th December 2016 at 11.00 am.